# SDR USAA2009061691490

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 55,585 hours, 37,549 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CORROSION ON LEFT HORIZONTAL STABILIZER HINGE INNER PIN.  REPLACED LEFT HORIZONTAL STABILIZER HINGE PINS (INNER & OUTER) IAW US AIRWAYS TASK CARD 03T70927002.
